# SDR SWAA2021072887555

- Difficulty date: June 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT ; 2021-288108 / [01] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 TEM 9; SRM 51-40-05 AND DWG 453A1610 REV C.; [02] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 TEM 9; SRM 51-40-05 AND DWG 453A1610 REV C.
